MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-803-00
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, the device's power was insufficient.The procedure was completed using the original device.There were no patient complications reported.
 
Additional Manufacturer Narrative
The console device was not returned to the service center but was serviced on-site at the customers facility by a field service engineer (fse).The fse confirmed the reported issue of the device low power.The machine was reported to be delivering low energy.The system was inspected, and all optics and mirrors were found to be in good condition.Alignment and calibration were checked and found to be within the acceptable range.Calibration was performed again, and all parameters remained within range.The machine is working properly and is ready for surgical use.The system is fully operational.However, even though the allegation was confirmed, the most probable cause of the reported issue cannot be established due to lack of evidence.This device was installed on 04 march 2014, and this event occurred over 11 years after the system installation.After this period, component wear, failure or damage is possible based on product use.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of low power was defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of cause linked to device but unable to trace more specifically was assigned to this investigation, since the problems were traced to the device, but the investigation could not identify the actual root cause (e.G., design, manufacturing, component).
 
Event or Problem Description

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24401767
Report Number2124215-2026-09570
Device Sequence Number18574534
Product Code GEX
UDI-Device Identifier07290109146171
UDI-Public(01)07290109146171(11)131215(10)1674
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-803-00
Device Catalogue Number0638-803-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/11/2026
Date Device Manufactured12/15/2013
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown